# SDR 06FDEA1903

- Difficulty date: May 12, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOOR WEB STA 1166 RBL 16 WL 208.  REMOVED CORROSION 7 BY 3 BY .008 INCHES, FOUND OUT OF LIMITS.  REMOVED DAMAGE, FABRICATED, INSTALLED REPAIR PLATE IAW SRM 51-40-2 AND SRM 51-10-1.
